Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Tane987

First Pill Today - Experiencing Bowel Noises...

Recommended Posts

My stomach/bowels won't stop making noises. I had the pill on an empty stomach, but then half an hour later I had my usual dinner. I never experience noises like this usually, so I'm attributing it to the pill.

Is this normal? Could this be because I took the pill on an empty stomach and have just had food? Would IBS symptoms appear a mere hour after taking the pill?

EDIT: Turning this into a blog of sorts, but my original question still remains.

Edited by Tane987

Share this post


Link to post
Share on other sites

I doubt anything can happen within 30 minutes of taking the pill... my derm told me ibd, chrons disease, and all stomach issues are USUALLY triggered by accutane. if you already have ibd or anything such as accutane stops the healing process. so you intestines cant heal in time and thus creating future problems like ibd. I think you were just feeling off that day/ with a combination of paranoia =) happens to everyone because of all the horror stories..

ps: i also took the pill on an empty stomach and ate a few hours later lol...

Edited by likewatchingtv

Share this post


Link to post
Share on other sites

I doubt anything can happen within 30 minutes of taking the pill... my derm told me ibd, chrons disease, and all stomach issues are USUALLY triggered by accutane. if you already have ibd or anything such as accutane stops the healing process. so you intestines cant heal in time and thus creating future problems like ibd. I think you were just feeling off that day/ with a combination of paranoia =) happens to everyone because of all the horror stories..

ps: i also took the pill on an empty stomach and ate a few hours later lol...

My stomach rumbled and ached all night afterwards, I'm definitely attributing it to the accutane... It probably slipped through to my intestine because I had an empty stomach and irritated it. It's too much of a coincidence for that to of happened last night on my first pill, I can't remember the last time I heard/felt my bowels act that way.

In either case, I also noticed a red patch of skin on my chest (chest acne is the reason I'm taking this) today and my skin feels very pimply. I'm quite concerned so I think I'm going to stop the course for now. Does one pill have any long-term effects potentially? What if I took two next week, sort of slowly building my way up to it to see how I respond? I heard very low dosages however can be more detrimental than higher ones?

Edited by Tane987

Share this post


Link to post
Share on other sites

im seriously like really sick rite now from the tane i think...i started 4 days ago and today i feel like am gonna have a fever..it also feels like i have some bladder infection.. probably gonna go to doctor tommrow (primary doctor)... i think the bladder infection feeling is because i forgot to drink alot of water.. i remember only drinking like 1 bottle a day during these four days and its hurting =(...ughhh life sucks...i also had some small pimples break out during the treatment on my body which mind you I have never in my life had body acne.. =(...im probably gonna stop taking the tane for a while and then see wat my primary doctor and derm says.. and if its because of the tane.. - although im sure the bladder tightness feeling is because of the tane... and the area i got the blood test is all bruised looking.. it might be because of the blood test because the place didnt seem very clean.. anyways im gonna go tommorow to the doc.... ask ur derm about lower doses because it has less serious side effects.. although i dont think one pill has any long term effects. i tok four so far and I'm petty sure ill be better in a weeks time... ask your derm about building ur way up because generally it starts at 40mg in the us.. although i know they have lower doses in other countries.. im resting rite now from all this anxiety and sickness...and i don't think its a good idea to take any tyelnols or anything while on it...

Edited by likewatchingtv

Share this post


Link to post
Share on other sites

Definitely talk to your doctor/dermatologist and see what they say. While taking this drug you should be very honest with your doctors, and closely monitored. If they are doctors worth your time then they will listen and help you out. :)

Share this post


Link to post
Share on other sites

Day 3:

Still got a gurgling stomach... feel bloated when I eat. And this is only the first pill!

Taking the second one tonight, but will do on a full stomach.

Share this post


Link to post
Share on other sites

Just had my third pill, gurgling started about an hour afterwards (had a full meal before I took it + glass of water).

Very annoying. It feels like my stomach is 'burning', which suggest the lining has been irritatated. Will see how I am on Wednesday before pill number 3, I'm hoping I adjust but I accept I may not in which case I will likely have to stop.

Share this post


Link to post
Share on other sites

Started taking actimel on Monday night as this can help with digestion problems considerably. Tuesday was a lot better, hardly any problems. Tonight I'll be having my third pill and will report back with results. Sadly today I'm having a noisy stomach again and my stool is much lighter (almost yellow) and softer.

Also started taking my multi-vit again, hoping the fiber makes a difference. smile.png I may of course just adapt to the accutane anyway.

I'm also having my, what I believe to be, Initial Breakout... very early.

Edited by Tane987

Share this post


Link to post
Share on other sites

Make sure you are careful with a multi-vitamin. You have to make sure it does not contain any vitamin A. Also, what I do to keep the accutane from bothering my stomach is....eat some of your meal, take the pill, then finish it. I have to do this with any type of medication as I have a very sensitive stomach. I am in my 7th or 8th week of accutane and this has worked really well for me. Best of luck!!

Share this post


Link to post
Share on other sites

I take my pill in the middle of my meal with dinner. Also try some probiotics. Probiotics contain good bacteria and can counteract stomach/intestinal issues. Good luck!

Share this post


Link to post
Share on other sites

I'm on my second month of accutane, and have been having fairly consistent bloating the whole way through. Initially i had realllly bad gas, but that seems to have mellowed out. I've been taking a probiotic, and i guess that's helped abit. I could care less about the bloating if I knew for sure that it'd go away after accutane, but idk. Anyone been in my shoes before?

Tane987, where are you at at this point?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×